# SDR S2YA98022

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 6222506014
- Condition: Failed
- Location: Cockpit
- Part time: 1,930 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT RUN UP, CREW NOTICED SMOKE IN THE COCKPIT COMING FROM THE LT SUB-PANEL AND THE RMI FLAGGED INOPERABLE.  AFTER FINISHING THE RUN-UP, THEY RETURNED TO THE GATE AND NOTIFIED MAINTENANCE.  AFTER ACFT FERRIED TO MKE WITHOUT INCIDENT, MAINT INSPECTED THE AIRCRAFT AND FOUND THE RMI TO BE THE CAUSE OF THE SMOKE.  THE RMI WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
